I have just found this site and thought I would add my experience with this terrible drug.
I am 48 years old. I felt pretty young until I was perscribed this. I had a minor heart attack in Sept of last year. I was put on zocor that day. Although my cholesterol wasn't real high, the docs wanted it lower. I have since, had no energy, some joint pain, weakness throughout entire body, but especially in my legs. About two months ago, all of the sudden I got worse. Very fast. I started noticing that I was getting weaker and more tired every day. Also, pain in my legs started and progressively worse by the day. Within a week, the pain was from my feet up past my knees. I couldn't make it up the stairs.
I did some searching on the net for side effects. Everything pointed to the zocor. So, I stopped taking it. Within three days, I re-gained some energy. My legs are still very wobbly and weak. I tire very easily .
I haven't missed a day of work in 20 years. Have owned my own business. I have since lost my business and am unable to work in my proffesion due to the side effects of this drug.
I would recommend that everyone stop taking all statins . It is not worth the risk!!